Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Open centralizers and the continuity of group representations


Authors: Claude Schochet and Bertram Schreiber
Journal: Proc. Amer. Math. Soc. 82 (1981), 99-104
MSC: Primary 22D05
MathSciNet review: 603609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact group, $ \pi :G \to \mathfrak{L}({L^2}(G))$ the right regular representation of $ G$, and $ {G^c} = \{ x \in G:$: the function $ g \rightsquigarrow \pi (gx{g^{ - 1}})$ is norm continuous}. This note is devoted to the study of $ {G^c}$. In particular, the compactly generated groups for which $ G = {G^c}$ are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603609-3
Article copyright: © Copyright 1981 American Mathematical Society